# SDR HEEA086665

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,939 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 071107600
- Part serial: 2188
- Condition: Unreliable
- Location: Nr Vor
- Component: KDA697
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VOR NEEDLE UNRELIABLE - ERRATIC WITHIN 9 MILES OF VOR. IN SHOP REPAIR.
